# SDR AWXA200501608

- Difficulty date: December 21, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 58,247 hours, 40,703 cycles
- Engine: Ge CFM563B1
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 79C6003
- Condition: Unknown
- Location: Cabin Pressure
- Part time: 32,409 hours, 22,056 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURE CREW REPORTED DURING CRUISE, AT FL 330, CABIN ALT. HORN SOUNDED. CABIN ALT WAS AT 10,500 FT & DUCT PRESSURE AT 38 PSI.  BOTH ENGINE BLEEDS WERE ON AND BOTH PACKS ON.  UNABLE TO CONTROL CABIN IN STANDBY MODE.  DESCENDED TO FL 240, & ABLE TO CONTROL CABIN IN MANUAL MODE, CABIN DESCENDED TO ALT OF 7500 AT FL 240.  LANDED  WITHOUT FURTHER EVENT.  MX PLACED AUTOMATIC & STANDBY CABIN PRESSURE CONTROL SYSTEM ON MEL.  REPLACED CABIN PRESSURE CONTROL IAW BOEING 737-300 MM 21-31-21.  OPS CHK GOOD.  COULD NOT CONFIRM FAILURE.  UNIT WAS INSPECTED AND TESTED IAW MFG SPECIFICATIONS PER ATA 21-31-11 REV 14.
